# SDR A6WA200740220

- Difficulty date: April 13, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 2600 · Fire Protection System
- Part: Element
- Condition: Malfunctioned
- Location: Anti Ice Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-ICE DUCT WARNING ON ED1.  LT FUSELAGE SHOWS RED WITH WING ANTI-ICE TURNED OFF.  ABORTED TAKEOFF, SPEED AT 70 KNTS.  BRAKE TEMPS ARE 03, 03, 04, 05.  REMOVED AND REPLACED SENSING ELEMENT A15WK IAW AMM 36-21-04, OPS CHECK GOOD.  (M)
